Investigations in the theory of bounded and periodic solutions of differential equations
Matematičeskie zametki, Tome 30 (1981) no. 3, pp. 443-460
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_3_a11,
author = {\`E. M. Muhamadiev},
title = {Investigations in the theory of bounded and periodic solutions of differential equations},
journal = {Matemati\v{c}eskie zametki},
pages = {443--460},
year = {1981},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_3_a11/}
}
È. M. Muhamadiev. Investigations in the theory of bounded and periodic solutions of differential equations. Matematičeskie zametki, Tome 30 (1981) no. 3, pp. 443-460. http://geodesic.mathdoc.fr/item/MZM_1981_30_3_a11/